# SDR CALA2021032200347

- Difficulty date: March 19, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 33,138 hours, 11,402 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH A GOUGE FOUND ON R SIDE FUSELAGE APPROX 3 FT AFT OF 1R, BETWEEN STRINGER 15&16, 1" BELOW STRINGER 15, 1.5" AFT OF BS 360. L=.600" W=.500" D=.020. Y=25 BLEND OUT GOUGE  TREAT PRIME AND PAINT DENT REF SRM 53-00-01 AND ECRA 5330-06801. MANUAL PT 6 51-00-00-23. NO CRACKS FOUND AT THIS TIME. ACCOMLISHED HFEC AS REQUIRED ON EXTERNAL SKIN ONLY REF NDT PLACING ON DIP.   COMPLETED INTERIM REPAIR: PART 1 PER ECRA 5330-06801. SEE UPDATES ABOVES.   PER DIP ACCOMPLISH A DAILY INSPECTION PER PART 2.  ACCOMPLISH INSPECTION PER PART 2A EVERY 2 DAYS.  ACCOMPLISH IMPROVED INTERIM REPAIR PER PART 1A ON OR BEFORE 3/14/2021.  G1 GALLEY MAY NEED TO BE REMOVED FOR ACCESS TO ACCOMPLISH THIS IMPROVED INTERIM REPAIR PER PART 1A.  ENSURE INSTALLATION. TO PROVIDE INOUGH GROUND TIME FOR G2 GALLEY REMOVAL AND DENT WITH A GOUGE FOUND ON R SIDE FUSELAGE APPROX 3 FT AFT OF 1R, BETWEEN STRINGER 15&16, 1" BELOW STRINGER 15, 1.5" AFT OF BS 360. L=.600" W=.500" D=.020. Y=25. TOMC-APPROVAL FROM SC1ELBYC COMMENT DENT WITH A GOUGE FOUND ON R SIDE FUSELAGE APPROX 3 FT AFT OF 1R, BETWEEN STRINGER 15&16, 1" BELOW STRINGER 15, 1.5" AFT OF BS 360. L=.600" W=.500" D=.020. Y=25. PLACING ON DIP. COMPLETED INTERIM REPAIR: PART 1 PER ECRA 5330-06801. SEE UPDATES ABOVES. PER DIP ACCOMPLISH A DAILY INSPECTION PER PART 2. ACCOMPLISH INSPECTION PER PART 2A EVERY 2 DAYS. ACCOMPLISH IMPROVED INTERIM REPAIR PER PART 1A ON OR BEFORE 3/14/2021. REVIEWED RECORDS UPDATE RECORDS UPDATE QC REVIEWED RIR: (PART 2) DAI
